ClinVar Miner

Submissions for variant NM_003611.3(OFD1):c.260A>G (p.Tyr87Cys) (rs312262818)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
GeneReviews RCV000034002 SCV000057932 pathologic Oral-facial-digital syndrome 2013-02-28 no assertion criteria provided curation Converted during submission to Pathogenic.
Invitae RCV000687996 SCV000815591 pathogenic Joubert syndrome; Oral-facial-digital syndrome 2018-10-08 criteria provided, single submitter clinical testing This sequence change replaces tyrosine with cysteine at codon 87 of the OFD1 protein (p.Tyr87Cys). The tyrosine residue is highly conserved and there is a large physicochemical difference between tyrosine and cysteine. This variant is not present in population databases (ExAC no frequency). This variant has been observed in individuals affected with oral-facial-digital syndrome (PMID: 18546297, 28289185, Invitae). This variant was observed to be de novo in at least one of those individuals (PMID: 28289185). ClinVar contains an entry for this variant (Variation ID: 41103). Algorithms developed to predict the effect of missense changes on protein structure and function (SIFT, PolyPhen-2, Align-GVGD) all suggest that this variant is likely to be disruptive, but these predictions have not been confirmed by published functional studies and their clinical significance is uncertain. For these reasons, this variant has been classified as Pathogenic.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.